MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jjco/hyq085

Медицинская библиотека · Japanese journal of clinical oncology · 2010

Photosensitive rash in association with porphyrin biosynthesis possibly induced by docetaxel and trastuzumab therapy in a patient with metastatic breast carcinoma.

Akay Bengu Nisa, Unlu Ezgi, Buyukcelik Abdullah, Akyol Aynur

Клинический случайСтатьяПеревод в очереди

Аннотация

Docetaxel (Taxotere), an anticancer agent, is known to cause various reactions, including hypersensitivity, oedema, skin toxicity with erythrodysesthesia syndrome, infusion site reactions, alopecia, nail onycholysis, nail pigmentation, photosensitivity, scleroderma and stomatitis. However, of all the reported effects, photosensitivity has only rarely been described in the literature. We experienced a case of cutaneous photosensitivity with aberrations in porphyrin biosynthesis that developed 1 month after the patient received combination chemotherapy consisting of docetaxel and trastuzumab. The eruption resolved with sun avoidance and discontinuation of docetaxel therapy. To our knowledge, this is the first case of a photosensitive reaction with enhanced levels of porphyrins during docetaxel therapy.

Для цитирования: Akay Bengu Nisa, Unlu Ezgi, Buyukcelik Abdullah, Akyol Aynur. Photosensitive rash in association with porphyrin biosynthesis possibly induced by docetaxel and trastuzumab therapy in a patient with metastatic breast carcinoma.. Japanese journal of clinical oncology. 2010. DOI: 10.1093/jjco/hyq085.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.